# SDR CALA2024072500283

- Difficulty date: July 22, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 92,875 hours, 22,721 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: H859K3156
- Condition: Damaged
- Location: Lav Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOISE  AND VIBRATION HEARD FROM 2L AFTER  TAKEOFF UPON ARRIVAL WE FOUND THE LAV SERVICE DOOR BELOW DR2 L TO BE OPEN AND ONE HINGE IS DAMAGED. SEE PICTURES. MID LAV ACCESS PANEL DOOR WHICH IS LOCATED BELOW DOOR 2R HAS BEEN REMOVED. DRAIN VAVLE IS IN THE CLOSED POSITION. PLACING ON CDL. DISPATCH DESK: 3354 NAME: C.F.DATE: 22-JUL-24- OK TO CDL MID LAV TOILET DRAIN ACCESS DOOR. MID LAV DOOR HAD BEEN REMOVED AND PLACED IN FLIGHT DECK IN A FLAT BOX THAT IS LABELED. PLACING ON CDL 52EJ. SECURED WASTE DRAIN VALVE HANDLE, DUMP HANDLE AND SERVICE PORT HANDLE AFTER LAV SERVICING
